# SDR FDEA201904181082

- Difficulty date: April 18, 2019
- Submitted: May 19, 2019
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 69,429 hours, 26,204 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Part number: 14866132
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SECTION 48 DOOR 313AL DOOR FITTINGS AND FRAME ARE CORRODED AT B.S 1885.2 REPLACED 4 GUSSETS P/N 148N6614-7, 148N6614-8, 148N6614-9 ,148N6614-10 AND  FABRICATED AND REPLACED STRAP P/N 148N6613-2. AT BS 1885.2 IAW SRM 51-40-02  BOEING   DRAWINGS 148N8402, 148N3601, 148N6613 AND GMM 7-0-1001 REV 156.
